Arizona, 2006Funnel Cloud in Arizona, June 27, 2006
June 27, 2006 · NWS FGZ · 1 event in 1 county or zone
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Jun 27, 2:40 PM MST, 50 minutes earlier.
Area forecast discussion, Jun 27, 2:40 PM MST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
240 PM MST TUE JUN 27 2006
.SYNOPSIS...MOISTURE WILL CONTINUE TO INCREASE ACROSS NORTHERN
ARIZONA THROUGH MIDWEEK. AS A RESULT...EXPECT A CHANCE FOR SHOWERS
AND THUNDERSTORMS EACH DAY WITH DAYTIME TEMPERATURES REMAINING NEAR
NORMAL.
&&
.DISCUSSION...HIGH PRESSURE CENTERED OVER SOUTHERN NV HAS ALLOWED
MOISTURE TO SEEP FARTHER NORTH INTO NORTHERN AZ...BRINGING MODERATE
THUNDERSTORM ACTIVITY TO THE AREA. AS THE HIGH CENTER IS EXPECTED TO
MOVE SLOWLY EASTWARD OVER THE COURSE OF THE NEXT WEEK...MOISTURE IS
EXPECTED TO RECIRCULATE AND SPREAD FARTHER NORTHEASTWARD TOWARD FOUR
CORNERS...AND PRODUCE DAILY THUNDERSTORMS.
FOR THE REMAINDER OF THE WEEK AND THE WEEKEND...CONTINUING CHANCES
FOR THUNDERSTORMS CAN BE EXPECTED AS THE MOISTURE ACROSS THE AREA
REMAINS OR POSSIBLY INCREASES. TEMPERATURES WILL REMAIN NEAR NORMAL
AS LITTLE CHANGE IN THE AIRMASS OVER THE AREA IS EXPECTED.
&&
.AVIATION...FOR THE 00Z PACKAGE...EXPECT WDLY SCT -TSRA PRIMARILY
OVER HIGHER TRRN...ENDING 04-06Z. LCL WIND GUSTS IN EXCESS OF 40KT
PSBL WITH THESE STORMS. SMOKE FROM THE WARM WILDFIRE CONTINUES TO
IMPACT TWB390 AND TWB398. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.
&&
.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.
&&
ONTON/DB
Hazardous weather outlook, Jun 27, 10:15 AM MST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1015 AM MST TUE JUN 27 2006
AZZ004>018-037>040-280700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE
MOUNTAINS-YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS-
1000 AM MST TUE JUN 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO...NORTHERN
GILA...NAVAJO AND YAVAPAI COUNTIES
.DAY ONE...TODAY
MOISTURE HAS INCREASED ACROSS MUCH OF NORTHERN ARIZONA THIS MORNING
CREATING A MORE UNSTABLE ATMOSPHERE. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE MOGOLLON RIM AND WHITE MOUNTAINS BY
MIDDAY...THEN MOVE SOUTHWESTWARD INTO NORTHERN GILA AND YAVAPAI
COUNTIES BY MID TO LATE AFTERNOON. ISOLATED THUNDERSTORMS ARE
EXPECTED THIS AFTERNOON NORTH OF THE MOGOLLON RIM. SOME OF THE
STORMS FROM THE MOGOLLON RIM SOUTHWARD MAY BE CAPABLE OF PRODUCING
HAIL OVER 3/4 INCH DIAMETER. STRONG OUTFLOW WINDS WITH GUSTS OVER 50
MPH WILL ALSO BE POSSIBLE WITH THE STORMS OVER YAVAPAI AND NORTHERN
GILA COUNTIES...AS WELL AS FAR NORTHERN ARIZONA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN ARIZONA.
STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE STORMS...MAINLY OVER
NORTHEAST ARIZONA. BRIEF HEAVY RAIN AND SMALL HAIL WILL ALSO BE
POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Funnel Cloud, Navajo
- When
- June 27, 3:30 PM MST to 3:37 PM MST
- Where
- Navajo County, Jack Rabbit
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.400, -110.321 (the zone’s center; the record gives no point)
A funnel cloud was reported by Navajo County Police near Jack Rabbit along I-40 (Exit 257).
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Pennsylvania, June 27 to 28, 20063 deaths · $100 million · 1 event
- Flash Flood in New York, June 27 to 28, 20062 deaths · $250 million · 1 event
- Flash Flood and Flood in Pennsylvania, June 27 to 30, 20062 deaths · $16 million · 2 events
- Flash Flood in New York, June 27 to 28, 20061 death · $100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 20061 death · $100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 20061 death · $50 million · 1 event
- Flash Flood in New York, June 27 to 28, 20061 death · $50 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$200 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 2006$60 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 2006$50 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$50 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514426.